National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
载体类型
资源类型
年代

按学科分类浏览

关键词

所发表期刊

作者机构

数据来源

排序:
全选
显示: 条结果
1    
Fractional eigenvalues 期刊论文

Calculus of Variations and Partial Differential Equations     ISSN:0944-2669  Volume:49  Issue:1  Page:795-826  

Lindgren Erik;   Lindqvist Peter;  

来源数据库: [Web of Science, Science Citation Index Expanded, Solid State and Superconductivity Abstracts],

被引频次:118

文摘信息 获取全文 问图书馆员

2    
TRANSMISSION EIGENVALUES 期刊论文

SIAM JOURNAL ON MATHEMATICAL ANALYSIS     ISSN:0036-1410  Volume:40  Issue:2  Page:738-753  

Paivarinta L;   Sylvester J;  

来源数据库: [Web of Science, Science Citation Index Expanded, Science Database],

被引频次:106

文摘信息 获取全文 问图书馆员

3    
ESPIRiT—an eigenvalue approach to autocalibrating parallel MRI: Where SENSE meets GRAPPA 期刊论文

Magnetic Resonance in Medicine     ISSN:0740-3194  Volume:71  Issue:3  Page:990-1001  

Uecker Martin;   Lai Peng;   Murphy Mark J;   Virtue Patrick;   Elad Michael;   ...

来源数据库: [Web of Science, Science Citation Index Expanded, Biotechnology Research Abstracts],

被引频次:231

文摘信息 获取全文 问图书馆员

4    
Transmission eigenvalues 期刊论文

INVERSE PROBLEMS     ISSN:0266-5611  Volume:29  Issue:10  Page:100201  

Cakoni F;   Haddar H;  

来源数据库: [Web of Science, Science Citation Index Expanded],

被引频次:17

文摘信息 问图书馆员

5    
Multiple AharonovBohm eigenvalues: The case of the first eigenvalue on the disk 期刊论文

Proceedings of the American Mathematical Society   ISSN:0002-9939  Volume:147  Issue:1  Page:179-190  

Laura Abatangelo;  

来源数据库: [Web of Science, Science Citation Index Expanded],

被引频次:0

文摘信息 问图书馆员

6    
Continuity of nonlinear eigenvalues in $${{\mathrm{CD}}}(K,\infty )$$ CD(K,∞) spaces with respect to measured Gromov–Hausdorff convergence 期刊论文

Calculus of Variations and Partial Differential Equations     ISSN:0944-2669  Volume:57  Issue:2  Page:1-23  

Ambrosio Luigi;   Honda Shouhei;   Portegies Jacobus W;  

来源数据库: [Web of Science, Science Citation Index Expanded],

被引频次:0

文摘信息 获取全文 问图书馆员

7    
Weighted distributions of eigenvalues 期刊论文

Linear Algebra and Its Applications     ISSN:0024-3795  Volume:561  Page:24-40  

Arashi M;   Bekker A;   van Niekerk J;  

来源数据库: [Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts],

被引频次:0

文摘信息 获取全文 问图书馆员

8    
Embedded Photonic Eigenvalues in 3D Nanostructures 期刊论文

PHYSICAL REVIEW LETTERS   ISSN:0031-9007  Volume:112  Issue:21  

Monticone F;   Alu A;  

来源数据库: [Web of Science, Science Citation Index Expanded],

被引频次:93

文摘信息 获取全文 问图书馆员

9    
Limiting classification on linearized eigenvalue problems for 1-dimensional Allen–Cahn equation I—asymptotic formulas of eigenvalues 期刊论文

Journal of Differential Equations     ISSN:0022-0396  Volume:258  Issue:11  Page:3960-4006  

Wakasa Tohru;   Yotsutani Shoji;  

来源数据库: [Web of Science, Science Citation Index Expanded],

被引频次:3

文摘信息 获取全文 问图书馆员

10    
Complementary eigenvalues of graphs 期刊论文

Linear Algebra and Its Applications     ISSN:0024-3795  Volume:527  Page:216-231  

Fernandes Rafael;   Judice Joaquim;   Trevisan Vilmar;  

来源数据库: [Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts],

被引频次:2

文摘信息 获取全文 问图书馆员

< 首页 < 上一页 1 2 3 4 5 下一页 >
导出参考文献:×
作者信息:×